• Previous Article
    Strong trajectory and global $\mathbf{W^{1,p}}$-attractors for the damped-driven Euler system in $\mathbb R^2$
  • DCDS-B Home
  • This Issue
  • Next Article
    Global attractor for a nonlocal p-Laplacian equation without uniqueness of solution
July  2017, 22(5): 1817-1833. doi: 10.3934/dcdsb.2017108

Asymptotic behaviour of a non-classical and non-autonomous diffusion equation containing some hereditary characteristic

1. 

Departamento de Ecuaciones Diferenciales y Análisis Numérico, Universidad de Sevilla, Apdo. de Correos 1160,41080-Sevilla, Spain

2. 

Departamento de Economía, Métodos Cuantitativos e Historia Económica, Universidad Pablo de Olavide, Ctra. de Utrera, Km. 1,41013-Sevilla, Spain

3. 

Instituto de Matemática e Estatística, Universidade Federal Fluminense, Rua Mário Santos Braga s/n, Centro, CEP 24020140 -Niterói, RJ, Brazil

Received  January 2016 Revised  July 2016 Published  March 2017

Fund Project: Partially supported by FEDER and Ministerio de Economía y Competitividad grant # MTM2015-63723-P and Junta de Andalucía under Proyecto de Excelencia P12-FQM-1492 and # FQM314 (Spain).

Our aim in this work is the study of the existence and uniqueness of solutions for a non-classical and non-autonomous diffusion equation containing infinite delay terms. We also analyze the asymptotic behaviour of the system in the pullback sense and, under suitable additional conditions, we obtain global exponential decay of the solutions of the evolutionary problem to stationary solutions.

Citation: Tomás Caraballo, Antonio M. Márquez-Durán, Rivero Felipe. Asymptotic behaviour of a non-classical and non-autonomous diffusion equation containing some hereditary characteristic. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1817-1833. doi: 10.3934/dcdsb.2017108
References:
[1]

E. C. Aifantis, On the problem of diffusion in solids, Acta Mech., 37 (1980), 265-296.  doi: 10.1007/BF01202949.  Google Scholar

[2]

C. T. Anh and T. Q. Bao, Pullback attractors for a class of non-autonomous nonclassical diffusion equations, Nonlinear Analysis, 73 (2010), 399-412.  doi: 10.1016/j.na.2010.03.031.  Google Scholar

[3]

F. BalibreaT. CaraballoP. E. Kloeden and J. Valero, Recent developments in dynamical systems: Three perspectives, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 20 (2010), 2591-2636.  doi: 10.1142/S0218127410027246.  Google Scholar

[4]

R. Camassa and D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Lett., 71 (1993), 1661-1665.  doi: 10.1103/PhysRevLett.71.1661.  Google Scholar

[5]

T. CaraballoM. J. Garrido-AtienzaB Schmalfußand and J. Valero, non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst., 21 (2008), 415-443.  doi: 10.3934/dcds.2008.21.415.  Google Scholar

[6]

T. CaraballoA. N. CarvalhoJ. A. Langa and F. Rivero, Existence of pullback attractors for pullback asymptotically compact processes, Nonlinear Anal, 72 (2010), 1967-1976.  doi: 10.1016/j.na.2009.09.037.  Google Scholar

[7]

T. Caraballo and A. M. Márquez-Durán, Existence, uniqueness and asymptotic behavior of solutions for a nonclassical difusion equation with delay, Dynamics of Partial Differential Equations, 10 (2013), 267-281.  doi: 10.4310/DPDE.2013.v10.n3.a3.  Google Scholar

[8]

T. CaraballoA. M. Márquez-Durán and F. Rivero, ell-posedness and asymptotic behaviour for a non-classical and non-autonomous diffusion equation with delay, nternational J. Bifurcation and Chaos, 25 (2015), 1540021, 11pp.  doi: 10.1142/S0218127415400210.  Google Scholar

[9]

T. Caraballo, A. M. Márquez-Durán and F. Rivero, A Nonclassical and Nonautonomous Diffusion Equation Containing Infinite Delays, Differential and Difference Equations with Applications. ICDDEA 2015. Springer Proceedings in Mathematics & Statistics, vol. 164 (2016) 385-399. Google Scholar

[10]

T. CaraballoJ. A. LangaV. S. Melnik and J. Valero, Pullback attractors of non-autonomous and stochastic multivalued dynamical systems, Set-Valued Anal., 11 (2003), 153-201.  doi: 10.1023/A:1022902802385.  Google Scholar

[11]

J. K. Hale, Asymptotic Behavior of Dissipative System American Mathematical Society, 1988. Google Scholar

[12]

J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21 (1978), 11-41.   Google Scholar

[13]

Y. Hino, S. Murakami and T. Naito, Functional Differential Equations with Infinite Delay Lecture Notes in Mathematics, 1473, Berlin: Springer-Verlag, 1991. Google Scholar

[14]

Z. Hu and Y. Wang, Pullback attractors for a non-autonomous nonclassical diffusion equation with variable delay, J. Math. Phys., 53 (2012), 072702, 17pp.  doi: 10.1063/1.4736847.  Google Scholar

[15]

K. Kuttlerand and E. C. Aifantis, Existence and uniqueness in non classical diffusion, Quarterly of Applied Mathematics, 45 (1987), 549-560.  doi: 10.1090/qam/910461.  Google Scholar

[16]

K. Kuttlerand and E. C. Aifantis, Quasilinear evolution equations in nonclassical diffusion, SIAM Journal on Mathematical Analysis, 19 (1988), 110-120.  doi: 10.1137/0519008.  Google Scholar

[17]

J. L. Lions, Quelques méthodes de résolution des problémes aux limites non linéaires, Dunod, Gauthier-Villars, Paris, 1969. Google Scholar

[18]

Q. Ma, Y. Liu and F. Zhang, Global attractors in $H^1(\mathbb R^N)$ for nonclassical diffusion equations, Discrete Dyn. Nat. Soc. 2012, Art. ID 672762, 16 pp. Google Scholar

[19]

P. Marín-Rubio, J. Real and J. Valero, Pullback attractors for a 2D-Navier-Stokes model in an infinite delay case, submitted. Google Scholar

[20]

V. S. Melnik and J. Valero, On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998), 83-111.  doi: 10.1023/A:1008608431399.  Google Scholar

[21]

J. C. Peter and M. E. Gurtin, On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys., 19 (1968), 614-627.   Google Scholar

[22]

F. Rivero, Pullback attractor for non-autonomous non-classical parabolic equation, Discrete Contin. Dyn. Syst. Ser. B, 18 (2013), 209-221.  doi: 10.3934/dcdsb.2013.18.209.  Google Scholar

[23]

C. SunS. Wang and C. Zhong, Global attractors for a nonclassical diffusion equation, Acta Math. Appl. Sin. Engl., 23 (2007), 1271-1280.  doi: 10.1007/s10114-005-0909-6.  Google Scholar

[24]

C. Sun and M. Yang, Dynamics of the nonclassical diffusion equations, Asymptotic Analysis, 59 (2008), 51-81.   Google Scholar

[25]

S. WangD. Li and Ch. Zhong, On the dynamics of a class of nonclassical parabolic equations, J. Math. Anal. Appl., 317 (2006), 565-582.  doi: 10.1016/j.jmaa.2005.06.094.  Google Scholar

show all references

References:
[1]

E. C. Aifantis, On the problem of diffusion in solids, Acta Mech., 37 (1980), 265-296.  doi: 10.1007/BF01202949.  Google Scholar

[2]

C. T. Anh and T. Q. Bao, Pullback attractors for a class of non-autonomous nonclassical diffusion equations, Nonlinear Analysis, 73 (2010), 399-412.  doi: 10.1016/j.na.2010.03.031.  Google Scholar

[3]

F. BalibreaT. CaraballoP. E. Kloeden and J. Valero, Recent developments in dynamical systems: Three perspectives, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 20 (2010), 2591-2636.  doi: 10.1142/S0218127410027246.  Google Scholar

[4]

R. Camassa and D. Holm, An integrable shallow water equation with peaked solitons, Phys. Rev. Lett., 71 (1993), 1661-1665.  doi: 10.1103/PhysRevLett.71.1661.  Google Scholar

[5]

T. CaraballoM. J. Garrido-AtienzaB Schmalfußand and J. Valero, non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst., 21 (2008), 415-443.  doi: 10.3934/dcds.2008.21.415.  Google Scholar

[6]

T. CaraballoA. N. CarvalhoJ. A. Langa and F. Rivero, Existence of pullback attractors for pullback asymptotically compact processes, Nonlinear Anal, 72 (2010), 1967-1976.  doi: 10.1016/j.na.2009.09.037.  Google Scholar

[7]

T. Caraballo and A. M. Márquez-Durán, Existence, uniqueness and asymptotic behavior of solutions for a nonclassical difusion equation with delay, Dynamics of Partial Differential Equations, 10 (2013), 267-281.  doi: 10.4310/DPDE.2013.v10.n3.a3.  Google Scholar

[8]

T. CaraballoA. M. Márquez-Durán and F. Rivero, ell-posedness and asymptotic behaviour for a non-classical and non-autonomous diffusion equation with delay, nternational J. Bifurcation and Chaos, 25 (2015), 1540021, 11pp.  doi: 10.1142/S0218127415400210.  Google Scholar

[9]

T. Caraballo, A. M. Márquez-Durán and F. Rivero, A Nonclassical and Nonautonomous Diffusion Equation Containing Infinite Delays, Differential and Difference Equations with Applications. ICDDEA 2015. Springer Proceedings in Mathematics & Statistics, vol. 164 (2016) 385-399. Google Scholar

[10]

T. CaraballoJ. A. LangaV. S. Melnik and J. Valero, Pullback attractors of non-autonomous and stochastic multivalued dynamical systems, Set-Valued Anal., 11 (2003), 153-201.  doi: 10.1023/A:1022902802385.  Google Scholar

[11]

J. K. Hale, Asymptotic Behavior of Dissipative System American Mathematical Society, 1988. Google Scholar

[12]

J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21 (1978), 11-41.   Google Scholar

[13]

Y. Hino, S. Murakami and T. Naito, Functional Differential Equations with Infinite Delay Lecture Notes in Mathematics, 1473, Berlin: Springer-Verlag, 1991. Google Scholar

[14]

Z. Hu and Y. Wang, Pullback attractors for a non-autonomous nonclassical diffusion equation with variable delay, J. Math. Phys., 53 (2012), 072702, 17pp.  doi: 10.1063/1.4736847.  Google Scholar

[15]

K. Kuttlerand and E. C. Aifantis, Existence and uniqueness in non classical diffusion, Quarterly of Applied Mathematics, 45 (1987), 549-560.  doi: 10.1090/qam/910461.  Google Scholar

[16]

K. Kuttlerand and E. C. Aifantis, Quasilinear evolution equations in nonclassical diffusion, SIAM Journal on Mathematical Analysis, 19 (1988), 110-120.  doi: 10.1137/0519008.  Google Scholar

[17]

J. L. Lions, Quelques méthodes de résolution des problémes aux limites non linéaires, Dunod, Gauthier-Villars, Paris, 1969. Google Scholar

[18]

Q. Ma, Y. Liu and F. Zhang, Global attractors in $H^1(\mathbb R^N)$ for nonclassical diffusion equations, Discrete Dyn. Nat. Soc. 2012, Art. ID 672762, 16 pp. Google Scholar

[19]

P. Marín-Rubio, J. Real and J. Valero, Pullback attractors for a 2D-Navier-Stokes model in an infinite delay case, submitted. Google Scholar

[20]

V. S. Melnik and J. Valero, On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998), 83-111.  doi: 10.1023/A:1008608431399.  Google Scholar

[21]

J. C. Peter and M. E. Gurtin, On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys., 19 (1968), 614-627.   Google Scholar

[22]

F. Rivero, Pullback attractor for non-autonomous non-classical parabolic equation, Discrete Contin. Dyn. Syst. Ser. B, 18 (2013), 209-221.  doi: 10.3934/dcdsb.2013.18.209.  Google Scholar

[23]

C. SunS. Wang and C. Zhong, Global attractors for a nonclassical diffusion equation, Acta Math. Appl. Sin. Engl., 23 (2007), 1271-1280.  doi: 10.1007/s10114-005-0909-6.  Google Scholar

[24]

C. Sun and M. Yang, Dynamics of the nonclassical diffusion equations, Asymptotic Analysis, 59 (2008), 51-81.   Google Scholar

[25]

S. WangD. Li and Ch. Zhong, On the dynamics of a class of nonclassical parabolic equations, J. Math. Anal. Appl., 317 (2006), 565-582.  doi: 10.1016/j.jmaa.2005.06.094.  Google Scholar

[1]

Xinyu Mei, Yangmin Xiong, Chunyou Sun. Pullback attractor for a weakly damped wave equation with sup-cubic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 569-600. doi: 10.3934/dcds.2020270

[2]

Xin-Guang Yang, Lu Li, Xingjie Yan, Ling Ding. The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electronic Research Archive, 2020, 28 (4) : 1395-1418. doi: 10.3934/era.2020074

[3]

Nguyen Huy Tuan. On an initial and final value problem for fractional nonclassical diffusion equations of Kirchhoff type. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020354

[4]

Wenjun Liu, Hefeng Zhuang. Global attractor for a suspension bridge problem with a nonlinear delay term in the internal feedback. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 907-942. doi: 10.3934/dcdsb.2020147

[5]

Maho Endo, Yuki Kaneko, Yoshio Yamada. Free boundary problem for a reaction-diffusion equation with positive bistable nonlinearity. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3375-3394. doi: 10.3934/dcds.2020033

[6]

Jianhua Huang, Yanbin Tang, Ming Wang. Singular support of the global attractor for a damped BBM equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020345

[7]

Biyue Chen, Chunxiang Zhao, Chengkui Zhong. The global attractor for the wave equation with nonlocal strong damping. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021015

[8]

Yukihiko Nakata. Existence of a period two solution of a delay differential equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1103-1110. doi: 10.3934/dcdss.2020392

[9]

Mustapha Yebdri. Existence of $ \mathcal{D}- $pullback attractor for an infinite dimensional dynamical system. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021036

[10]

Sana Netchaoui, Mohamed Ali Hammami, Tomás Caraballo. Pullback exponential attractors for differential equations with delay. Discrete & Continuous Dynamical Systems - S, 2021, 14 (4) : 1345-1358. doi: 10.3934/dcdss.2020367

[11]

Pengyan Ding, Zhijian Yang. Well-posedness and attractor for a strongly damped wave equation with supercritical nonlinearity on $ \mathbb{R}^{N} $. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021006

[12]

Feifei Cheng, Ji Li. Geometric singular perturbation analysis of Degasperis-Procesi equation with distributed delay. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 967-985. doi: 10.3934/dcds.2020305

[13]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020384

[14]

Maika Goto, Kazunori Kuwana, Yasuhide Uegata, Shigetoshi Yazaki. A method how to determine parameters arising in a smoldering evolution equation by image segmentation for experiment's movies. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 881-891. doi: 10.3934/dcdss.2020233

[15]

Vo Van Au, Hossein Jafari, Zakia Hammouch, Nguyen Huy Tuan. On a final value problem for a nonlinear fractional pseudo-parabolic equation. Electronic Research Archive, 2021, 29 (1) : 1709-1734. doi: 10.3934/era.2020088

[16]

Shumin Li, Masahiro Yamamoto, Bernadette Miara. A Carleman estimate for the linear shallow shell equation and an inverse source problem. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 367-380. doi: 10.3934/dcds.2009.23.367

[17]

Helin Guo, Huan-Song Zhou. Properties of the minimizers for a constrained minimization problem arising in Kirchhoff equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1023-1050. doi: 10.3934/dcds.2020308

[18]

Stanislav Nikolaevich Antontsev, Serik Ersultanovich Aitzhanov, Guzel Rashitkhuzhakyzy Ashurova. An inverse problem for the pseudo-parabolic equation with p-Laplacian. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021005

[19]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[20]

S. Sadeghi, H. Jafari, S. Nemati. Solving fractional Advection-diffusion equation using Genocchi operational matrix based on Atangana-Baleanu derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020435

2019 Impact Factor: 1.27

Article outline

[Back to Top]